# SDR MASA20070076

- Difficulty date: February 3, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 26,894 hours, 29,388 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2993 PHX - CREW REPORTED NUMEROUS FALSE LAV SMOKE WARNINGS WITH ENGINES RUNNING.  MX REPLACED SMOKE DETECTOR.
